MAUDE Adverse Event Report: PT. NIPRO INDONESIA JAYA NIPRO BLOOD TUBING SET W/TP; BLOODLINE

PT. NIPRO INDONESIA JAYA NIPRO BLOOD TUBING SET W/TP; BLOODLINE
Model Number BL+A217/V806-NIJ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unintended Loss of Vascular Access (4867)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer states that at the end of treatment, upon disconnection of the bloodline, the connection was so tight that a male individual had to apply added pressure to disconnect the blood set from the catheter.The catheter luer broke upon disconnection.3 total incidents.This resulted in hospital admissions for placement of new catheters.No additional information provided.

Brand Name
NIPRO BLOOD TUBING SET W/TP
Common Device Name
BLOODLINE
Manufacturer (Section D)
PT. NIPRO INDONESIA JAYA
kawasan industri surya cipta
jl. surya utama no.23 & 24 kav
karawang,, jawa barat 41363
ID  41363
Manufacturer (Section G)
PT. NIPRO INDONESIA JAYA
kawasan industri surya cipta
jl. surya utama no.23 & 24 kav
karawang,, jawa barat 41363
ID   41363
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key25443666
Report Number3010377171-2026-00002
Device Sequence Number5938806
Product Code FJK
UDI-Device Identifier00383790011884
UDI-Public00383790011884
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBL+A217/V806-NIJ
Device Lot Number25G25L3J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown